Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

acneismycurse

Member
  • Content Count

    20
  • Joined

  • Last visited

Community Reputation

0 Neutral

About acneismycurse

  • Rank
    New Member
  1. Genes. So if you don't want to pass on the suffering, don't have kids.
  2. aww, i am so sorry to hear about that. in my opinion, you seem to be using a lot of medication - 2 creams and an antibiotic? you may want to ask your derm if all 3 are necessary; it might be why your skin has responded with an itch and pain to it. was your skin like that when you first took it 10months ago?
  3. leave it alone. toothpaste dries up the pimple, but in the long run it's pretty bad for you- it's got some chemical or thing to clean teeth that's bad for your skin.
  4. hi guys, i've been using tretinoin cream 0.1% (aka retin-a) for 17 weeks. this past week i took a break, i'm almost in the clear but the itchiness was almost unbearable! now that i'm off i could start wearing my backpack again, the redness faded, but there still seems to be some spots under the surface and i have 2 pimples on my back. does it itch for you guys? any medicine, retin-a, tazorac, duac, whatever cream. or maybe my prescription strength is too strong? some information would INCR
  5. thanks for your input! wow, years. maybe i should keep using it even when i'm clear, despite my doc's advice?
  6. i've found myself waking up in the middle of the night about once or twice a week with my back itching/stinging and my traitor hands sockless (i wrap them, stop making fun of me ). since my skin is so delicate/thin on the RETIN-A, there is a shallow red indention/mark wherever i scratched. thankfully, the medication makes skin proliferate/shed+grow faster (something like that) so they go away within 4-6 days. however, they burn whenever lotion is put on them and appear very red compared to the
  7. hi everyone, for those that are trying/have tried Retin-A (be it micro or just the regular): -what percentage are you using? (0.05%, 0.1%, etc.) -how long have you currently been using it? -when (what week?) did it begin to finally improve? (if it did yet) -how long are you planning to use it/have used it? mine is about 80% clear, but i'm wondering how much longer to keep using it - my worst fear is the acne coming back full force after i stop treatment. i'd love to have answers from as ma
  8. thank you. i thought you sounded a little extreme with the look-in-their-eyes-as-they-die thing, but i've definitely felt like that at the worst times of my acne; it's nice to know someone shares the same thoughts i think it's all because some political/important guy's idiot son crashed a plane and got himself killed and just so happened to be on accutane. accusations, lawsuits, accutane-turned-'deadly' claims to me, accutane doesn't cause acne, or isn't that significant a factor; the acne it
  9. i'm talking pure antibiotics, not combined with retin-a, bp, accutane pills or with another topical. i've NEVER heard a success story, here or in real life, of someone getting rid of their acne simply by taking doxy or eryth or mino and that alone. i think it's just something most (or all) of us get immune to, after a month or so, that doctors/derms use to make sure we're not deathly ill to anti-acne products and also to keep us coming back. oh, of course, and after we try every antibiotic tha
  10. i agree with Noragny on the facial acne being common. here, no one even gives a second glance (or maybe third) if you have moderate, or moderate-severe acne on your cheeks, forehead, whatever. everyone has some, whether it's a little or a lot. but for body, sure, you can't see it (as long as you wear very 'protecting' clothing and don't go into certain positions that kind of fold up the back of your shirt and reveal things). however, you never have to slug two straps holding 50 pounds across yo
  11. hey shmelis! you were the one that helped me out with the tretinoin (retin-a) cream .1% question, weren't you? :] Stick with it! like you did with your back, and how it has all cleared up. that's a little strange, only 7 weeks? i don't have the micro, just the regular, but it said results in 8-12 weeks, sometimes even more. you're almost there! if you don't see anything after 3 months, then kick it, mutilate it, make a voodoo doll of it and torch it in your car, but until then, keep going!
  12. i don't get cysts, but i have bacne across perhaps the top third or half of my back. i was walking down the stairs and some guy started massaging my shoulders really hard, digging his thumbs into the middle of my spine; i was like GET OFF. it's not their fault because they don't know, but whenever someone casually pats my back or slaps it in 'hello' i get extremely irritated (literally).
  13. I think you are using too weak of a percentage. I use 0.1%, so mine is four times as strong as yours. Try upping to 0.05%; if you have been using it faithfully (which i'm sure you have ) for that long time period and seen little to no results. Have a great day!
  14. hey there! i am on week 9 of tretinoin cream 0.1% (very similar to retin-a, i think it's a branch of it?) myself. full results aren't until 8-12 weeks, so if you have time don't give up until 3 months then you can go bug your derm about it. however, if you have seen NO difference at all, you might want to try switching to a higher percentage cream.. isn't 0.025% the weakest? maybe you could ask for 0.05% or 0.1%. but, i use mine for my back (my face doesn't have any problems) so it might be
×